MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 36MM +9; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 36MM +9; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Model Number 1365-36-240
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there were revision due to ceramic head broken.Doi: unknown; dor: (b)(6) 2020; affected site: right hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes heen able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELTA CER HEAD 11/13 36MM +9
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9814061
Report Number1818910-2020-07411
Device Sequence Number2770553
Product Code LZO
UDI-Device Identifier10603295033592
UDI-Public10603295033592
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K062748
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-36-240
Device Catalogue Number136536240
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S-ROM*SLEEVE PRX ZTT, 16D-SML; S-ROM*STM STD,36NK,16X11X150
Outcome Attributed to Adverse Event Required Intervention;